Review of: Les rayons des permutations spirales [Spiral permutation radii] / by Dumas, Jean-Guillaume. - Mathématiques et Sciences Humaines. Mathematics and Social Sciences 192 (2011) 5-27

Share/Save/Bookmark

Asveld, Peter R.J. (2012) Review of: Les rayons des permutations spirales [Spiral permutation radii] / by Dumas, Jean-Guillaume. - Mathématiques et Sciences Humaines. Mathematics and Social Sciences 192 (2011) 5-27. Mathematical Reviews, MR2815143 (2012h:68205). p. 9862. ISSN 0025-5629

[img] PDF
Restricted to UT campus only
: Request a copy
32kB
Item Type:Article
Copyright:© 2012 American Mathematical Society
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/81226
Official URL:http://www.ams.org/mathscinet-getitem?mr=2815143
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page